# SDR UIEA2019060704411

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,541 hours, 19,375 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Broken
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT SWITCH BROKEN.( REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL ASSY IAW AMM 30-41-02. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. )
